# SDR HALA2021100800151

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 37,186 hours, 5,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 385 EMERGENCY EXIT SIGNS IN THE CABIN WILL NOT TURN OFF USING COCKPIT OVERHEAD PANEL SWITCH. CORRECTIVE ACTION: PERFORMED OPS TEST OF EMERGENCY LIGHTS IN REFERENCE TO AMM 33-51 . NO DEFECTS NOTED. (7734202)
